Reyataz Overdose

In reported cases of people who took too much Reyataz, overdose symptoms included yellowing of the skin and an irregular heart rhythm. If the overdose was recent, treatment may involve certain medications or "pumping the stomach." Healthcare providers may also provide supportive care, which consists of treating the symptoms that occur as a result of the Reyataz overdose.

Reyataz Overdose: An Overview

Reyataz® (atazanavir sulfate) is a prescription AIDS and HIV treatment. It belongs to a group of HIV medications known as protease inhibitors. The effects of a Reyataz overdose will vary, depending on a number of factors, including the Reyataz dosage and whether it is taken with any other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Reyataz, seek immediate medical attention.
 

Symptoms of a Reyataz Overdose

In reported cases of Reyataz overdose, people experienced the following symptoms:
 
  • An irregular heart rhythm (arrhythmia)
  • Yellow skin (jaundice).
     

Treatment for a Reyataz Overdose

If the Reyataz overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Monitoring of the heart (as well as other vital signs) is recommended.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Reyataz.
 

Reyataz for HIV/AIDS

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.